# SDR SIMA20131021007

- Difficulty date: October 21, 2013
- Submitted: October 24, 2013
- Operation: Air carrier
- Aircraft: N659AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145762
- Aircraft time: 25,576 hours, 22,001 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Condition: Malfunctioned
- Location: Main Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

MAIN DOOR KEEPS POPPING OPEN DURING TAXI OUT AND INDICATING OPEN ON EICAS.  RETURNED TO GATE AFTER PHYSICALLY SHUTTING DOOR TWO TIMES AND SHOWING CLOSED,  THEN CHIME OPEN AGAIN DURING TAXI.  AFTER OPS CHECKS DETERMINED THAT MAIN DOOR DOES NOT POP OPEN. MAIN DOOR CLOSED FIRM AND SECURE.  DETERMINED PROBLEM TO BE AN INTERMITTENT DOOR OPEN INDICATION.  CLEANED AND LUBRICATED PASSENGER DOOR LOCKING MECHANISM AND ADJUSTED SWITCHES IAW AMM 52-10-01 & 52-11-00.   PERFORMED OPS TEST OF DOOR INDICATION SEVERAL TIMES WITH NO DISCREPANCIES NOTED. AIRCRAFT RETURNED TO SERVICE.
